# SDR SWAA000494

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Heat
- Part number: 5893543129
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

20 MINS AFTER TAKEOFF, LT FWD WINDOW OVERHEAT LIGHT ILLUMINATED AND C/B TRIPPED.  DEFERRED PER MEL AND LATER ON AT PHX.  REMOVED AND REPLACED L1 WINDOW PER MM.
